CSpace

Browse/Search Results:  1-10 of 32 Help

Selected(0)Clear Items/Page:    Sort:
Ornstein-Uhlenbeck processes with singular drifts: integral estimates and Girsanov densities 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2020, 页码: 31
Authors:  Gordina, Maria;  Roeckner, Michael;  Teplyaev, Alexander
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
Ornstein-Uhlenbeck process  Singular perturbation  Nonlinear infinite-dimensional stochastic differential equations  Non-Lipschitz monotone coefficients  Girsanov theorem  
ESCAPE QUARTERED THEOREM AND THE CONNECTIVITY OF THE JULIA SETS OF A FAMILY OF RATIONAL MAPS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 9, 页码: 5185-5206
Authors:  Wang, Youming;  Yang, Fei;  Zhang, Song;  Liao, Liangwen
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
Singular perturbation  Julia sets  Cantor circles  connectivity  Hausdorff dimension  
Linear Active Disturbance Rejection Control for Nonaffine Strict-Feedback Nonlinear Systems 期刊论文
IEEE ACCESS, 2019, 卷号: 7, 页码: 120030-120040
Authors:  Chen, Zhixiang;  Gao, Qinhe;  Chen, Sen;  Yin, Xinli
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Active disturbance rejection control  dynamic inversion  reduced-order extended state observer  uncertain nonlinear system  
Distributed sub-optimal resource allocation over weight-balanced graph via singular perturbation 期刊论文
AUTOMATICA, 2018, 卷号: 95, 页码: 222-228
Authors:  Liang, Shu;  Zeng, Xianlin;  Hong, Yiguang
Favorite  |  View/Download:15/0  |  Submit date:2018/10/07
Distributed optimization  Resource allocation  Sub-optimality  Weight-balanced graph  Singular perturbation  
Distributed sub-optimal resource allocation over weight-balanced graph via singular perturbation 期刊论文
AUTOMATICA, 2018, 卷号: 95, 页码: 222
Authors:  Liang, Shu;  Zeng, Xianlin;  Hong, Yiguang
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
Semi-global cooperative output regulation of a class of nonlinear uncertain multi-agent systems under switching networks 期刊论文
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2017, 卷号: 27, 期号: 18, 页码: 5061-5081
Authors:  Li, Ranran;  Hong, Yiguang
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
multi-agent system  output regulation  adaptive internal model  switching topology  
CONCENTRATING PATTERNS OF REACTION-DIFFUSION SYSTEMS: A VARIATIONAL APPROACH 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 369, 期号: 1, 页码: 97-138
Authors:  Ding, Yanheng;  Xu, Tian
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Reaction-diffusion system  singular perturbation  concentration  
Uniform Holder estimate for singularly perturbed parabolic systems of Bose-Einstein condensates and competing species 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 251, 期号: 10, 页码: 2737-2769
Authors:  Dancer, E. N.;  Wang, Kelei;  Zhang, Zhitao
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Singular perturbation  Free boundary problem  Regularity  Liouville theorem  
Convergence and superconvergence analysis of an anisotropic nonconforming finite element methods for semisingularly perturbed reaction-diffusion problems 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2008, 卷号: 31, 期号: 12, 页码: 1387-1407
Authors:  Zhu, Guoqing;  Chen, Shaochun
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
semisingular perturbation  graded meshes  finite elements  error estimates  
Discrete-time Markov chains with two-time scales and a countable state space: limit results and queueing applications 期刊论文
STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 2008, 卷号: 80, 期号: 4, 页码: 339-369
Authors:  Yin, G.;  Zhang, Hanqin
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Markov chain  singular perturbation  queueing network  discrete time  countable state space